# SDR VNAA2018071911101

- Difficulty date: July 19, 2018
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 33,608 hours, 32,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING LEVEL EMERG FLOOD LIGHTS THIRD OVHD EMERGENCY FLOOD LIGHT INOP. DEFERRED PER MEL 33-51-1-2A CAT C. C/W REPLACEMENT OF THE CEILING EMERGENCY FLOOD LIGHT BULB IAW CRJ 700 AMM. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MEL
